Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Tight analytic immersions of highly connected manifolds


Author: Ross Niebergall
Journal: Proc. Amer. Math. Soc. 120 (1994), 907-916
MSC: Primary 53C42; Secondary 57R42
MathSciNet review: 1169885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An immersion of a manifold which minimizes total absolute curvature is called tight. In this paper we determine which $ (k - 1)$-connected (but not $ k$-connected) manifolds of dimension $ 2k$, with trivial $ k$th Stiefel-Whitney class, admit codimension $ 2$ tight analytic immersions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 57R42

Retrieve articles in all journals with MSC: 53C42, 57R42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1169885-5
PII: S 0002-9939(1994)1169885-5
Article copyright: © Copyright 1994 American Mathematical Society